# SDR MEX2003107

- Difficulty date: March 31, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D*
- System (JASC): 2720 · Rudder Control System
- Part: Gearbox
- Part number: 4372505
- Condition: Stuck
- Location: Horzizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH LONG TRIM WAS STUCKED, THE NOSE COMPENSATION UP WAS NOT POSSIBLE.  THE PRIMARY ACTUATOR ENGINE WAS REPLACE.  THE GEAR BOX ASSY TRIM AND ALTRENATE ENGINE WERE REPLACED IAW MM AND RELAY LONGITUDINAL TRIM WAS REPLACED IAW, TESTS CORRECT.
